# SDR UHLA201607110359

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 29,959 hours, 17,866 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Condition: Defective
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 LATCH INDICATOR NOT SHOWING OPEN.  R & R ROLLER DETECTOR ON AFT SERVICE DOOR FWD GUIDE RAMP DUE TO SHEARED ROLL PIN.  OPS CHECK GOOD REF AMM 53-23-25.
